# SDR 2007FA0000002

- Difficulty date: December 6, 2006
- Submitted: January 4, 2007
- Operation: General aviation
- Aircraft: N110E
- Make and model: Snias AS350B3
- Aircraft serial: 3322
- Engine: Tmeca ARRIEL2B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,065 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKS 2 EA ON LT OUTSIDE DOUBLER ASSY.  2 RIVETS WERE POPED OUT.  DAMAGE VISIBLE ONLY AFTER REMOVAL OF TAIL ROTOR GEARBOX COWLING.  FOUND DURING 100 HR INSP.  (K)
